Proper diet, exercise, weight control among factors that may help, experts say
by fcs1234 on Tue May 05, 2009 12:00 AM
Hi I'm 6 month into Treatment for Melanoma (1m X 5) (11m X 3)
I had a Pet and Bone scan 6 month ago .
I've had abdominal pain that is tend to palliation. My DR think this "Might be due to the interferon.
Has one else had This issues ????
by Linda_P_16 on Wed May 06, 2009 12:00 AM
I have been on Interferon for 10 months and have been getting abdominal tenderness for the last month. I am assuming it is from the injections to the stomach. I have a doctors appointment on Friday so l will find out more then.I have no lumps or bumps where it is tender so l am not too worried.
all the best Linda
by fcs1234 on Wed May 06, 2009 12:00 AM
I thought about that to so about 4 m ago I stop injecting there and do it in my thigh still have the Pain about 2 wk ago my Groin started to feel a lump (well to me) and and the other side of my Groin aches?
I don't mean to be paranoid
Dr about 3 wks
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
If you were considering traveling for cancer treatment, which headline would you find more interesting?
Destination: HOPE. Cancer care that is worth the trip.
Over 84% of our patients travel to our hospital from another state
Neither headline is interesting
We care about your feedback. Let us know how we can improve your CancerCompass experience.